# SDR FDEA2020021080290

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 9,654 hours, 4,123 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: C072023
- Part serial: 145164A06
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"WARN ELEX" ON STATUS PAGE DURING PREFLIGHT    TROUBLESHOOTING PER B767 FIM 27-32 FT803, WITH  IRU'S ALIGNED THE WARN ELEX MSG CLEARS BUT PER BLK  2 WHEN THE LEFT STALL WARNING SWITCH IS TOGGLED  THERE IS NO STICK SHACKER AND "WARN ELEX" APPEARS  ON THE STATUS PAGE. ON THE LEFT WEU MODULE FAULT  CODE 27 IS SHOWING WILL NOT CLEAR. ON THE RIGHT WEU  MODULE ALL DIGITS ARE SHOWING.  RESET BOTH WARN  ELEX C/B'S STATUS MESSAGE CLEARS BUT RETURNS WHEN  LEFT STALL WARNING TEST SWITCH IS TRIED TRIED NEW STALL WARNING CARD IN THE LEFT & RIGHT  POSITIONS, LEFT STICK SHAKER WILL NOT ACTIVATE, PLI  DOES OPERATE ALL OTHER INDICATIONS WERE NORMAL PER  B767 AMM 27-32-01-4. REINSTALLED ORIGINAL STALL  WARNING CARDS BOTH CHECK NORMAL EXCEPT FOR THE LEFT  SIDE NOT SHAKING THE COLUMN. ON THE DOOR OF WARNING  ELECTRONICS PANEL P51 THE PLACARD STATES THAT CODE  27 IS NORMAL FOR B767-300. BOTH CARDS NOW SHOW CODE  27. NEEDS FURTHER TROUBLESHOOTING.    REMOVED & REPLACED THE LEFT CONTROL COLUMN SHAKER  PER B767 AMM 27-32-05-4. ALL TESTS PASS ON THE LEFT  STICK SHAKER SYSTEM AND ALSO CHECKED THE LEFT/  RIGHT SYSTEMS PER B767 OPERATIONAL TEST- STALL  WARNING SYSTEM 27-32-00-5-3  ALL TESTS PASS.  A/C OK FOR SERVICE.    SDR INFORMATION  REMOVED PART NAME: CONTROL COLUMN  SHAKER            REMOVED PART NUMBER: C-07202-3  S/N 145164A-06       MFG NAME: SAFE FLIGHT  INSTALLED PART NUMBER:  C-07202-3 S/N 404
